잠시만 기다려 주세요. 로딩중입니다.
KMID : 0359020080370060433
Korean Journal of Gastrointestinal Endoscopy
2008 Volume.37 No. 6 p.433 ~ p.437
A Case of Duodenal Fistula Caused by Intra-abdominal Tuberculous Lymphadenopathy during Anti-tuberculous Medication
Lee Kyong-Rok

Seo Kang-Seok
Cho Jun-Ho
Choi Sang-Cheol
Kim Kang
Yim Youn-Gun
Hong Gun-Young
Park Sang-Wook
Abstract
Recently, the proportion of extrapulmonary tuberculosis in patients has increased in Korea. Though intestinal tuberculosis in not infrequent, a duodenal fistula caused by tuberculosis is a rare condition. A 29-year-old man was admitted to the Department of Internal Medicine because of fever and weight loss. The patient was a doctor participating in a resident fellowship. The patient was diagnosed with intra-abdominal tuberculous lymphadenopathy and was given anti-tuberculous medication. One month after the administration of medication, the patient showed symptoms and signs of duodenal obstruction because of marked duodenal wall edema and a deep ulcer on the second portion of the duodenum. A computerized tomogram and duodenography revealed the formation of a fistula at the second portion of the duodenum and the presence of abscess-forming tuberculous lymphadenopathy. The use of continuous anti- tuberculous medication resulted in the improvement of the clinical symptoms, with complete healing of the duodenal fistula and tuberculous lymphadenitis. This case suggests that transient clinical worsening in intra-abdominal tuberculous lymphadenitis may occur during an early period of anti- tuberculous medication.
KEYWORD
Duodenum, Fistula, Tuberculous lymphadenitis
FullTexts / Linksout information
 
Listed journal information
학술진흥재단(KCI) KoreaMed 대한의학회 회원